JournalsrmiVol. 23, No. 2pp. 705–742

Paraproducts with flag singularities I. A case study

  • Camil Muscalu

    Cornell University, Ithaca, USA
Paraproducts with flag singularities I. A case study cover

Abstract

In this paper we prove LpL^p estimates for a tri-linear operator, whose symbol is given by the product of two standard symbols, satisfying the well known Marcinkiewicz-Hörmander-Mihlin condition. Our main result contains in particular the classical Coifman-Meyer theorem. This tri-linear operator is the simplest example of a large class of multi-linear operators, which we called \textit{paraproducts with flag singularities}.

Cite this article

Camil Muscalu, Paraproducts with flag singularities I. A case study. Rev. Mat. Iberoam. 23 (2007), no. 2, pp. 705–742

DOI 10.4171/RMI/510